# SDR SWIA200718425

- Difficulty date: March 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 26,140 hours, 37,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TORQUE TUBE FORWARD ATTACH RIB IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED CRACKED RIB PER SRM 51-40-02.
